# SDR WX0A2016012673079

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 48,198 hours, 32,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT ILLUMINATED INFLIGHT, NO OTHER INDICATIONS ILLUMINATED.  LIGHT EXTINGUISHED AFTER WE TURNED HYDRAULICS BACK HIGH & CLEANED MLG DOOR PROXIMITY SENSOR TARGET AS REQUIRED, REMOVED DEBRIS.  PERFORMED MLG DOOR, OPERATIONS CHECKED IAW AMM 32-60-00.  OPERATIONS CHECKED GOOD ON GND AT THIS TIME.
